# SDR UPS08552279

- Difficulty date: May 15, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH COVER ON OVERHEAD PANEL LOOSE.  REPLACED GUARD REF MM CHAPTER 20.  OPS CHECKED NORMAL.
